Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "E.I. Yakubovich"
Found 6 record(s)
1. Averaged Laser Equations and their Stationary Solutions
2. General Properties of Averaged Polarizabilities in Nonlinear Quasioptics
E.I. Yakubovich
JETP, 1969, Vol. 29, No. 2, p. 370
PDF (438.2K)

3. Dynamics of Processes in Media with Inhomogeneous Broadening of the Line of the Working Transition
E.I. Yakubovich
JETP, 1969, Vol. 28, No. 1, p. 160
PDF (590.6K)

4. Relation Between the Real and Imaginary Part of the Polarizability of a Nonlinear Resonant Medium
E.I. Yakubovich
JETP, 1970, Vol. 30, No. 6, p. 1151
PDF (316.6K)

5. A canonical description of multiquantum resonance interactions of radiation with matter
6. Stationary ultrashort pulses in resonant molecular media
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems